Home > International Journal of Computing and Mathematics
International Journal of Computing and Mathematics (IJCM) is a peer-reviewed International Journal that aims to publish the high quality research articles in the field of Computing and Mathematics. Also this journal provides a platform to Researchers and Academicians in idea of dissemination of knowledge in this particular area.
The Journal will persist to convey information on the current trends and developments in this ever-expanding subject. Quality Research papers, Review / Survey articles, Conference reports are invited.

IJCM Call for Papers 2022

Upcoming Issues: Vol 6, Issue 1: March 2022

We invite you to publish a high quality research manuscript in all fields of Computing and Mathematics in International Journal of Computing and Mathematics (IJCM). We believe in quality research work and our experienced team of Editorial Board will peer review each research manuscript to maintain the quality standard of every volume.

Submit your manuscripts via Online Submission
Download IJCM Template

Posted: 2021-12-23